# SDR 95ZZZX4378

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7025J
- Make and model: Gruman HU16
- Aircraft serial: 131910
- Engine: Pwa R1830*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Damaged
- Location: Rt Eng Nr 9 Cyl
- Stage of operation: CR
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

AT 6,500 MSL-10 MI E OF DSM, RT ENGINE CHIP DETECTOR LIGHT CAME ON WITH ENGINE VIBRATION.  FEATHERED RT ENGINE, PRECAUTIONARY.  LANDING NORMAL.  FOUND VALVE AND PISTON DAMAGE NR 9 CYLINDER.  REPLACED CYLINDER, RECHECKED BOTH ENGINES FOR VALVE CLEARANCE, CHANGED OIL.
